# SDR C2XA05CL033

- Difficulty date: May 6, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N12946
- Make and model: Emb EMB-145ER
- Aircraft serial: 145052
- Aircraft time: 14,701 hours, 13,158 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 74449
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE - THE CREW REPORTED THE EMERGENCY EXIT SIGN DID NOT ILLUMINATE WHEN TESTED.  MAINTENANCE REPLACED THE EMERGENCY EXIT SIGN AND THE OPERATIONAL TESTS WERE GOOD.
